BibTeX record journals/amc/SinghPST17

download as .bib file

@article{DBLP:journals/amc/SinghPST17,
  author    = {Somveer Singh and
               Vijay Kumar Patel and
               Vineet Kumar Singh and
               Emran Tohidi},
  title     = {Numerical solution of nonlinear weakly singular partial integro-differential
               equation via operational matrices},
  journal   = {Appl. Math. Comput.},
  volume    = {298},
  pages     = {310--321},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.11.012},
  doi       = {10.1016/j.amc.2016.11.012},
  timestamp = {Fri, 21 Feb 2020 21:22:09 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/SinghPST17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics